Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the remedy to regain sexual desire after ovar removal?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I had a my uterus and ovaries remove in XXXXXXX 2013 and now I don't want sex what can I do to get that feeling back
Posted Sat, 4 Jan 2014 in Women's Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You may need psychological therapy. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX It takes some time to recover from surgery and lead normal sexual life and it varies from patient to patient. But you had operation almost 5.6 months back and by this time you should regain your sexuality. Your ovaries are also removed.This causes alteration in hormone level and it triggers menopause.This may be the cause.You can talk to your doctor and you may need psychological help.Medicines can be given if needed. There are other psychological issues associated with this operation as uterus and ovaries are removed.There may be stress,depression etc.This may add your problem.This should be evaluated by doctor and treat accordingly. You should take healthy diet,do some pelvic exercises and try to be happy in life. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor